# SDR DL73S960534

- Difficulty date: March 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N318DL
- Make and model: Boeing 737232
- Aircraft serial: 23090
- Engine: Pwa JT8D15A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Part time: 23,367 hours
- Stage of operation: CL
- Nature of condition: E, J, Y
- Precautionary procedure: E, A

## Discrepancy

EXPERIENCED MULTIPLE COMPRESSOR STALLS ON NR 2 ENGINE AT APPROXIMATELY 6,000 FEET MSL ON DEP CVG INSTANTEOUS OVERTEMP ASSOCIATED WITH MODERATE VIBRATION ACCOMPANIED STALLS. VISUAL FLAMES ALSO ACCOMPANIED BACKFIRES.  NO EXTERNAL DAMAGE OR EVIDENCE OF OTHER ABNORMAL COMPLICATIONS AFTER SHUT DOWN.  EMERGENCY RETURN RUNWAY 18L.  ACCOMPLISHED AT CVG.  REPLACED NR 2 ENGINE AND ROUTED TO SHOP.  ENGINE TOTAL CYCLES, 20,393.
